Skip to Content

I started on Angeliq. Symptoms gone. Side effect heart beats faster and I feel it is it normal?

Responses (1)

Marvell 10 Oct 2009

Irregular heartbeat is a serious side effect of Angeliq. Please see your doctor - if you haven't already.

Other known side effects of Angeliq are listed below.

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Angeliq:

Back pain; breast tenderness, pain, or enlargement; headache; mild hair loss; nausea; nervousness; stomach cramps, bloating, or pain; vaginal spotting or breakthrough bleeding; vomiting; weight changes.

Seek medical attention right away if any of these SEVERE side effects occur when using Angeliq:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); calf pain, swelling, or tenderness; chest pain; confusion; discharge from the nipples; fainting; irregular heartbeat; lumps in the breast; mental or mood changes (eg, depression, irritability, memory loss); numbness of an arm or leg; one-sided weakness; severe or persistent dizziness or stomach pain; severe or persistent breast pain; severe, persistent, or recurring abnormal vaginal bleeding; speech changes (eg, slurred speech); sudden severe headache, nausea, or vomiting; sudden shortness of breath; sudden weight gain; swelling of the hands or feet; unusual vaginal discharge, itching, or odor; vision changes (eg, double vision, sudden vision loss); yellowing of the skin or eyes.

https://www.drugs.com/sfx/angeliq-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions